# SDR DALA2015062003905

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 68,872 hours, 30,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE SECTION CONECTION  AT AFT GALLEY AREA ON STRINGER 28L ON FRAME 67.  L:0.340", W:0.530", D:0.002", MEASURES APPROXIMATELY SSI 534144.   REPLACED SECTION CONNECTION AT AFT GALLEY AREA ON STR 28L ON FRAME .67 IAW SRM 51-72-11 AND DWG D53480505.
